# SDR CA980317010

- Difficulty date: February 12, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,111 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 12,716 hours, 17,347 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE A SLIGHT SMELL / HAZE WAS NOTICED IN THE CABIN. NR 2 ENGINE BLEED AIR TURNED OFF. POST FLIGHT INSPECTION FOUND THE ENGINE CONDITION PANEL SHOWED A CHIP DETECTOR FLAG. NR 2 ENGINE OIL FILTER AND CHIP DETECTOR FOUND WITH METAL CONTAMINATION. OIL CONTAMINATION OF NR 2 ENGINE AIR INTAKE FOUND TO BE COMING FROM THE AFT OF THE LOW PRESSURE COMPRESSOR. THE NR 2 ENGINE WAS REPLACED.
